×

Found 88 Documents (Results 1–88)

Razumikhin-type theorems of infinite dimensional stochastic functional differential equations. (English) Zbl 1217.60055

Ceragioli, F. (ed.) et al., Systems, control, modeling and optimization. Proceedings of the 22nd IFIP TC7 conference, July 18–22, 2005, Turin, Italy. New York, NY: Springer (ISBN 0-387-33881-0/hbk). IFIP, International Federation for Information Processing 202, 237-247 (2006).
MSC:  60H15 34K50
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field